# SDR N3XR20201211001

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: General aviation
- Aircraft: N307ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N207
- Aircraft time: 2,234 hours
- Engine: Austro E4
- Engine time: 509 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: P87716
- Part serial: 15G365HG
- Condition: Jammed
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

GROUND RAN THE AIRCRAFT AND NOTED THE LEFT ENGINE PROP GOVERNOR WAS FAILING TO CYCLE. THE ENGINE DATA WAS READ, AND THE INFORMATION SHOW THE GOVERNOR WAS JAMMED. THE PROPELLER GOVERNOR P/N: P-877-16, S/N: 15G365-H/G WAS REPLACED WITH GOVERNOR P/N: P-877-16, S/N: 16G101-I/G IN ACCORDANCE WITH THE DIAMOND DA-42NG MAINTENANCE MANUAL CH: 61-20-00. FOLLOWING A POST MAINTENANCE GROUND RUN AND LEAK TEST. NO ADDITIONAL DEFECTS WERE NOTED. THE AIRCRAFT HAS BEEN APPROVED FOR RETURN TO SERVICE.
